# SDR 98ZZZX4558

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41960
- Make and model: Piper PA-34-200
- Aircraft serial: 347450165
- Engine: Lyc LTO360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW12311
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER EXHAUST LOBE ON CAMSHAFT WORN.
